# SDR P2EA98027

- Difficulty date: February 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1040
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, FOUND TAIL COMPARTMENT STATION 1040, STRINGER 8R, FRAME HAS CRACKS.  REPAIRED FRAME AT STATION 1040, BETWEEN STRINGE 8 AND 10 RT, PER SRM 53-10-4, FIG 4.  (M)
